MAUDE Adverse Event Report: CORDIS US. CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Codes Material Frayed (1262); Premature Activation (1484); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 6f/7f mynx control vascular closure device (vcd) kinked and bunched up at the tip of the device during insertion.The tip collapsed and the device could not be inserted.An image was provided which shows the sealant sleeves are split from the core wire and the sealant is uncovered.A second 6f/7f mynx control vcd was inserted and deployed without issue.However, the closure did not take, and manual compression was held for approximately 10-15 minutes.There were no reported injuries to the patient.The first device was properly prepped and inserted correctly.The devices will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14021 nw 60 avenue
miami lakes, florida 33014
7863138372
MDR Report Key24987357
Report Number3004939290-2026-00475
Device Sequence Number16069413
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)271113(10)F2531702
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMX6760
Device Lot NumberF2531702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/05/2026
06/03/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/29/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown